Invariant Sets for Switching Affine Systems Subject to Semi-Algebraic Constraints

Nikolaos Athanasopoulos, Raphael M. Jungers

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Citations (Scopus)

Abstract

We study the problem of computing the maximal admissible positively invariant set for discrete time switching affine systems subject to basic semi-algebraic constraints. First, we obtain inner ϵ-approximations of the minimal invariant set. Second, following recent results for switching linear systems (Athanasopoulos and Jungers, 2016), we apply an algebraic lifting on the system and obtain a polyhedral representation of the constraint set. Working on this lifted state space offers two distinct advantages, namely (i) we can verify inclusion of an epsilon-inflation of the minimal invariant set in the constraint set and (ii) under proper assumptions, we can characterize and compute the maximal admissible invariant set, which is also a basic semi-algebraic set. Consequently, we are able to identify and recover admissible invariant sets for switching affine systems even when only non-convex invariant sets exist. The underlying algorithms involve only linear operations and convex hull computations.
Original languageEnglish
Title of host publicationIFAC-PapersOnLine
Pages158-163
Number of pages6
Volume49
Edition18
DOIs
Publication statusEarly online date - 22 Dec 2016

Publication series

NameIFAC-PapersOnLine
PublisherElsevier
ISSN (Electronic)2405-8963

Fingerprint

Dive into the research topics of 'Invariant Sets for Switching Affine Systems Subject to Semi-Algebraic Constraints'. Together they form a unique fingerprint.

Cite this